Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 23 September 2017

On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function

Ahmed Sadoun1, Halim Zeghdoudi2, Fatma Zohra Attoui1 & Mohamed Riad Remita1

Journal of Mathematics and Statistics, Volume 13, Issue 3, pp. 284–291 · doi.org/10.3844/jmssp.2017.284.291

7,043 accesses3,934 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

We consider the Gamma Lindley distribution (GaL) as the conditional distribution of (X|θ,γ), we focus on the estimation of the Bayesian premium under  squared error loss function (symmetric) and linear-exponential (Linex) loss function  (asymmetric), using informative priors (the Gamma prior). Because of its difficulty and non-linearity, we use a numerical approximation for computing the Bayesian premium. Finally, a simulation and comparative study with varying sample sizes are given.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sadoun, A., Zeghdoudi, H., Attoui, F. Z. & Remita, M. R. (2017). On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function. Journal of Mathematics and Statistics, 13(3), 284–291. https://doi.org/10.3844/jmssp.2017.284.291

Licence
CC BY 3.0
Issue
Volume 13, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss FunctionJournal of Mathematics and Statistics · Volume 13, Issue 3 · pp. 284–291 · CC BY 3.0Download